# SDR FDEA202107121753

- Difficulty date: July 12, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757230
- Aircraft serial: 24738
- Aircraft time: 67,277 hours, 26,246 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Part number: 113N16352
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E REAR SPAR WIGGLE PLATE IS CRACKED BENEATH #8 SPOILER REMOVED AND REPLACED PER BOEING DWG #113N1630 REV B
